See Alike in...

Alike App

Browser

kitasstrophe

556d

thinking about starting testosterone for gender affirmation reasons, but a little worried about how it might interact with my conditions/medication

Top reply
    • Julibean

      555d

      Estrogen increases joint laxity so adding testosterone may actually help your joints stay where there belong.

    • Julibean

      555d

      Estrogen increases joint laxity so adding testosterone may actually help your joints stay where there belong.

    • Ornith

      555d

      I highly recommend testosterone. Male puberty kinda sucks once you get into it, but the gender affirmation is worth it. I haven't noticed any connection between my EDS and testosterone use

    • SilasCorvus

      556d

      Being on T helps me, I honestly end up in less pain and feel over all better while on T

    • L1teralsatan

      556d

      I was on T for awhile and it actually helped my eds, I felt way better for awhile. I unfortunately had to stop because it was expensive but I wish you luck!!

    • pepperpatch

      556d

      I take plenty of medications as well as testosterone and ive had no issues.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion